# SDR 99ZZZX1118

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: A23031938
- Condition: Cracked
- Location: Second Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FAA-PMA NOZZLE WAS REMOVED FROM AN ALLISION 250-C20B TURBINE THAT WAS RECEIVED FOR OVERHAUL.  UPON FLUORESCENT PENETRANT INSPECTION, FOUND A SERIES OF CRACKS ON BOTH SIDES OF THE DIAPHRAGM IN THE RADIUS OF THE BEND AT ITS OUTER DIAMETER.  THE CRACKS ON THE AFT SIDE EXTEND ABOUT 75 PERCENT OF THE WAY AROUND THE DIAPHRAGM, BUT ARE NOT COMPLETELY THROUGH THE METAL.  THE MANUFACTURER STATES IN THEIR ICA THAT ALTHOUGH THE OEM HAS THIS PROBLEM WITH THEIR PARTS, DIAPHRAGM CRACKING HAS NOT BEEN A PROBLEM IN THE PMA PART.
